# SDR EA42002F00000

- Difficulty date: January 2, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N100CP
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0219
- Engine: Cont IO470*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Valve
- Part number: 1H51
- Part serial: 11P
- Condition: Broken
- Location: Vacuum System
- Part time: 3,950 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER FLAPPER BROKE OFF AND BLOCKED VACUUM INLET FROM RIGHT VACUUM PUMP.  THEN RIGHT ENGINE WAS OPERATED ALONE,  BOTH FAIL INDICATORS WERE OUT AND VACUUM INDICATED (0)ZERO.  WHEN LEFT ENGINE WAS OPERATED ALONE BOTH INDICATORS WERE IN AND VACUUM INDICATED  5.0 ON GAUGE.
